Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 96, NWS Grand Forks, ND

June 17, 20204 counties in North Dakota; Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 17, 2020, 10:12 PM CDT for 4 counties in North Dakota; Norman County, Polk County, Minnesota. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2020, 10:12 PM CDT (03:12 UTC)
Expired
Jun 17, 2020, 11:15 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Steele County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 29 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 10:35 PM CDTTSTM WND DMGHillsboro, NDAWNING TWISTED AT THE CASEYS GENERAL STORE AND GAS STATION. TIME ESTIMATED BASED ON RADAR.
Jun 17, 10:35 PM CDTTSTM WND DMGHillsboro, NDSOCIAL MEDIA REPORTED SOME DAMAGE TO THE CANOPY AT CASEY'S IN HILLSBORO, IT IS NOW LEANING. A COUPLE ROUNDS OF STRONGER WINDS WENT THROUGH THIS AREA, FROM RADAR ANALYSIS THIS IS THE MOST LIKELY TIME OF DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.2 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1609 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS53 KFGF 180312
SVRFGF
MNC107-119-NDC017-035-091-097-180415-
/O.NEW.KFGF.SV.W.0096.200618T0312Z-200618T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1012 PM CDT Wed Jun 17 2020

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Northwestern Norman County in northwestern Minnesota...
  Southwestern Polk County in northwestern Minnesota...
  Southeastern Grand Forks County in northeastern North Dakota...
  Northwestern Cass County in southeastern North Dakota...
  Traill County in southeastern North Dakota...
  Southeastern Steele County in southeastern North Dakota...

* Until 1115 PM CDT.

* At 1012 PM CDT, a severe thunderstorm was located near Hunter, or
  32 miles northwest of Fargo, moving northeast at 50 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Blanchard around 1025 PM CDT.
  Kelso around 1030 PM CDT.
  Hillsboro around 1035 PM CDT.
  Cummings around 1040 PM CDT.
  Buxton around 1045 PM CDT.

Other locations impacted by this severe thunderstorm include American
Crystal Sugar.

This includes Interstate 29 between mile markers 88 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4692 9737 4723 9761 4788 9686 4758 9638
TIME...MOT...LOC 0312Z 209DEG 43KT 4721 9729 

HAIL...0.75IN
WIND...70MPH
 
$$

TG
2 follow-up statements
797 
WWUS53 KFGF 180341
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1041 PM CDT Wed Jun 17 2020

NDC091-180351-
/O.CAN.KFGF.SV.W.0096.000000T0000Z-200618T0415Z/
Steele ND-
1041 PM CDT Wed Jun 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STEELE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern and northeastern North
Dakota.

LAT...LON 4710 9711 4728 9745 4732 9745 4733 9747
      4735 9747 4788 9686 4758 9638
TIME...MOT...LOC 0341Z 217DEG 45KT 4750 9698 

$$

MNC107-119-NDC017-035-097-180415-
/O.CON.KFGF.SV.W.0096.000000T0000Z-200618T0415Z/
Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
1041 PM CDT Wed Jun 17 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR NORTHWESTERN NORMAN...SOUTHWESTERN POLK...SOUTHEASTERN GRAND
FORKS...NORTH CENTRAL CASS AND TRAILL COUNTIES...

At 1041 PM CDT, a severe thunderstorm was located near Cummings, or
29 miles south of Grand Forks, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Shelly around 1045 PM CDT.
  Nielsville around 1050 PM CDT.
  Climax around 1055 PM CDT.
  Eldred around 1100 PM CDT.
  Fisher around 1105 PM CDT.

Other locations impacted by this severe thunderstorm include American
Crystal Sugar.

This includes Interstate 29 between mile markers 89 and 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4710 9711 4728 9745 4732 9745 4733 9747
      4735 9747 4788 9686 4758 9638
TIME...MOT...LOC 0341Z 217DEG 45KT 4750 9698 

HAIL...0.75IN
WIND...60MPH
 
$$

TG
328 
WWUS53 KFGF 180412
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
1112 PM CDT Wed Jun 17 2020

MNC107-119-NDC017-035-097-180422-
/O.EXP.KFGF.SV.W.0096.000000T0000Z-200618T0415Z/
Norman MN-Polk MN-Grand Forks ND-Cass ND-Traill ND-
1112 PM CDT Wed Jun 17 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NORMAN...
SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS...NORTH CENTRAL CASS AND
TRAILL COUNTIES WILL EXPIRE AT 1115 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Minnesota...and southeastern North Dakota.

LAT...LON 4710 9711 4728 9745 4732 9745 4733 9747
      4735 9747 4788 9686 4758 9638
TIME...MOT...LOC 0412Z 220DEG 34KT 4743 9696 

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 10:05 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 17, 10:05 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1005 PM CDT Wed Jun 17 2020

.UPDATE...
Issued at 938 PM CDT Wed Jun 17 2020

Scattered severe storms with primarily wind damage continue
across portions of the area this evening. Activity is expected to
continue into the overnight as 45kt llj continues to fuel storms.
Overall severe threat should slowly decrease into the overnight
with activity spreading into the southern valley and west central
MN.

UPDATE Issued at 638 PM CDT Wed Jun 17 2020

Convection has developed across eastern ND and the northern valley
over the passed 60 to 90min. Severe thunderstorm watch exists
through midnight for much of the area. From a mesoanalysis stand
point the strongest storms due to stronger shear and better mid
level lapse rates should be across the NE ND in the near term.
Supercell currently exists in Walsh County with more multicellular
activity to the south. This activity will lift to the north
northeast with the area of activity gradually shifting to the east
this evening. Additional development is expected in the southern
valley and eventually in MN later this evening into the overnight.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Wed Jun 17 2020

Convective trends and strength will continue to be the main
headache for the period.

Festering elevated convection continues to linger over
northeastern ND along an axis of warm air advection. The big
question is if we will get some surface based development later on
this afternoon or evening along the stalled front extending from
our northwestern edge of the CWA into south central ND. Heating
has been a bit better than expected, with areas that saw rain from
the elevated activity quickly recovering into the 90s. Capping
therefore is not as strong as expected, but there continues to not
be that great of upper forcing with the shortwave still to the
southwest. There is some question on if we will get some surface
based convection going in the next hour or so, or if initiation
will hold off until closer to 00Z with the upper support. CAMs
would support the second scenario but have been doing poorly with
our elevated convection so will be taking them with a grain of
salt. Starting to see some better glaciation of the clouds
extending into south central ND, so think there may be some
development in the next few hours in that area. Have some pretty
high POPs and will continue to keep a severe mention, probably
more for one and a half inch hail and 60-70 mph winds as the
supercell chances diminish as storms head into our area. The
severe threat will continue into portions of the overnight as
another weak shortwave lifts northeastward from SD along the
boundary that is slowly moving eastward.

The pretty active pattern will continue into tomorrow with the
overnight shortwave lifting into MN and Ontario, and the surface
trough axis and cold front pushing slowly east. With showers and
thunderstorms ongoing in the morning, do not think we will
destabilize as much as today, but can't completely rule out
something pulsing up in west central MN on Thursday. Decent cold
air advection behind the surface trough should knock temps down
into the 70s, and even some 40s and 50s will be possible Thursday
night as we get some decreasing clouds and cold air advection.

.LONG TERM...(Friday through Wednesday)
Issued at 308 PM CDT Wed Jun 17 2020

Main chance for impactful weather will come over the weekend, with
good chances for at least some strong, if not severe, tstms.

Fri looks to be drier and seasonally mild, as a Canadian airmass
descends upon the Northern Plains behind the departing cold front.
Afternoon highs look to be in the seasonal 70s with cooler overnight
lows from the upper 40s into the 50s. The weekend for our region
still looks to feature an upper low north of the border likely to
spin a couple of spokes/lobes through the forecast area. Sfc based
CAPE and bulk shear during the aftn/early eve each day look to be
sufficient for at least strong tstms, especially if short waves are
coincident with time of peak heating.

Another boundary passage slated for later Sun will be succeeded by a
dry and seasonal beginning to the new week. The next convective
chance should present on Tue, with increasing CAPE/shear values in
advance of a sfc boundary/shortwave.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed Jun 17 2020

Thunderstorms expected over the next 6 to 8 hours for the all but
BJI. DVL will just be VCTS. FAR , GFK and TVF will all see some
TS activity in the 4 to 8Z time frame. LLWS expected at BJI as
winds decouple this evening. In the wake of the convection some
MVFR CIGs will be possible towards morning with VFR and westerly
winds expected tomorrow.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JK
SHORT TERM...JR
LONG TERM...WJB
AVIATION...JK
Hazardous weather outlook, Jun 17, 5:14 AM CDT, 16 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
514 AM CDT Wed Jun 17 2020

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181015-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
514 AM CDT Wed Jun 17 2020

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Near critical fire weather conditions are expected this afternoon
into the early evening. Fires that develop may be hard to control.

Thunderstorm chances increase by this evening, and periods of
showers and thunderstorms will continue through tonight across the
region. Severe thunderstorms will be possible late this afternoon
through this evening, with hail up to 2 inches, damaging winds to
75 mph, and tornadoes will be possible. Locally heavy rainfall
and slow moving thunderstorms may lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will continue Thursday morning, ending
in ND first but lingering in Minnesota into the afternoon. A few
severe thunderstorms will be possible through the afternoon along
and east of a line from Lake of the Woods to Otter Tail County.
Hail to 1 inch and 60 mph winds would be the main threats.
Locally heavy rainfall will also remain possible in Minnesota.

Periodic thunderstorm chances will continue through early next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, Jun 17, 8:53 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
853 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND GST     7 W GREENBUSH           48.70N 96.34W
06/17/2020  M60 MPH          Roseau             MN   MESONET

&&

JKAISER
Local storm report, Jun 17, 9:04 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
904 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     CROOKSTON               47.77N 96.61W
06/17/2020  M62 MPH          POLK               MN   AWOS

&&

JKAISER
Local storm report, Jun 17, 9:06 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
906 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     4 NE FOX                48.88N 95.84W
06/17/2020  M66 MPH          Roseau             MN   MESONET

&&

JKAISER
Local storm report, Jun 17, 9:17 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 W BROCKET             48.21N 98.40W
06/17/2020  E2.00 INCH       Ramsey             ND   BROADCAST MEDIA

            RELAYED PHOTO ON SOCIAL MEDIA

0643 PM     HAIL             6 NNW MICHIGAN          48.11N 98.17W
06/17/2020  E1.75 INCH       Nelson             ND   BROADCAST MEDIA

            RELAYED PHOTO ON SOCIAL MEDIA

&&

JKAISER
Local storm report, Jun 17, 9:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
949 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     5 ESE MAYVILLE          47.47N 97.23W
06/17/2020                   Traill             ND   PUBLIC

            MPING REPORT WITH 3 INCH TREE LIMBS BROKEN. POWER POLES
            BROKEN.

&&

JKAISER
Local storm report, Jun 17, 9:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
955 PM CDT WED JUN 17 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     TSTM WND DMG     GREENBUSH               48.70N 96.18W
06/17/2020                   ROSEAU             MN   PUBLIC

            TREE DAMAGE RELAYED VIA SOCIAL MEDIA PHOTO.

&&

JKAISER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:03 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill42 min
Jun 17, 7:06 PM CDTSpecial Weather StatementFGFBarnes, Ransom54 min
Jun 17, 7:17 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill58 min
Jun 17, 7:24 PM CDTSpecial Weather StatementFGFWalsh51 min
Jun 17, 7:39 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill, Walsh51 min
Jun 17, 7:43 PM CDTSevere Thunderstorm WarningFGFPembina, Walsh47 min
Jun 17, 8:01 PM CDTSpecial Weather StatementFGFBarnes, Cass, Ransom59 min
Jun 17, 8:10 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill65 min
Jun 17, 8:33 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Steele, Traill42 min
Jun 17, 8:39 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill66 min
Jun 17, 8:51 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill39 min
Jun 17, 8:58 PM CDTSevere Thunderstorm WarningFGFCass47 min
Jun 17, 9:13 PM CDTSevere Thunderstorm WarningFGFCass, Grand Forks, Steele, Traill62 min
Jun 17, 9:19 PM CDTSevere Thunderstorm WarningFGFGrand Forks56 min
Jun 17, 11:01 PM CDTSpecial Weather StatementFGFSargent44 min
Jun 17, 11:08 PM CDTSpecial Weather StatementFGFCass52 min
Jun 17, 11:36 PM CDTSpecial Weather StatementFGFTraill39 min
Jun 17, 11:46 PM CDTSpecial Weather StatementFGFRansom44 min
Jun 17, 11:54 PM CDTSpecial Weather StatementFGFTraill36 min
Jun 18, 12:15 AM CDTSpecial Weather StatementFGFTraill60 min
Jun 18, 1:24 AM CDTSpecial Weather StatementFGFTraill51 min
Jun 18, 1:34 AM CDTSevere Thunderstorm WarningFGFCass, Steele, Traill26 min
Jun 18, 1:49 AM CDTAreal Flood AdvisoryFGFCass, Traill8 hr
Jun 17, 8:26 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau49 min
Jun 17, 8:29 PM CDTSpecial Weather StatementFGFMarshall61 min
Jun 17, 8:48 PM CDTTornado WarningFGFMarshall27 min
Jun 17, 9:02 PM CDTSevere Thunderstorm WarningFGFKittson, Lake of the Woods, Marshall, Roseau43 min
Jun 17, 9:13 PM CDTTornado WarningFGFKittson, Marshall, Roseau16 min
Jun 17, 9:43 PM CDTSevere Thunderstorm WarningFGFBeltrami, Kittson, Lake of the Woods, Marshall, Roseau62 min
Jun 17, 10:14 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Roseau46 min
Jun 17, 10:58 PM CDTSpecial Weather StatementFGFRoseau47 min
Jun 17, 11:41 PM CDTSpecial Weather StatementFGFMarshall, Roseau49 min
Jun 18, 12:32 AM CDTSpecial Weather StatementFGFPennington, Polk, Red Lake58 min
Jun 18, 1:10 AM CDTAreal Flood AdvisoryFGFMarshall, Roseau8 hr
Jun 18, 3:24 AM CDTSpecial Weather StatementFGFPolk51 min
Jun 18, 7:21 AM CDTRiver Flood WarningFGFKittson9 days

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.